# SDR ASAA2023092745582

- Difficulty date: September 27, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 40,682 hours, 12,960 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005760
- Condition: Leaking
- Location: #2 Engine
- Part time: 44,681 hours, 14,184 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO #2 IDG FREQUENT SERVICING----(#PRI2)-----ETOPS SIGNIFICANT SYSTEM----. GROUNDED - YES. #2 ENG IDG WAS REMOVED REPLACED AND TESTED ON AAR N/R 1021781-4000-0002 SN OK360555.
